... effects of nausea, diarrhea, now on day 5 of new dose, need positive advice please, I'm desperate to feel normal again and to even leave the house on my own, dose upped because of anxiety more then depression just came on last week
Hi, Momma! Try not to let your anxiety get the better of you as these side effects generally last no more than two weeks and they should start getting better every day now.
"The side effects observed with citalopram in clinical trials were generally reported as mild and transient, occurring most frequently in the first 1 to 2 weeks of therapy, and attenuating subsequently. The most commonly reported side effects were nausea, somnolence, dry mouth, increased sweating, tremor, diarrhea."
Give it a little more time and you'll be doing fine... especially when the beneficial effects kick in.
Best regards, Wildcat
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2012 • 3 answers
Updated 28 Jan 2019 • 13 answers
Updated 18 Mar 2016 • 2 answers
Updated 12 Dec 2018 • 2 answers
Updated 23 Jan 2019 • 3 answers